Alert archive / Hawaii / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Honolulu, HI

October 2, 2011

NWS Honolulu, HI issued this small craft advisory at Oct 2, 2011, 3:45 PM HST. It took effect at Oct 3, 2011, 6:53 AM HST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2011, 3:45 PM HST (01:45 UTC)
In effect from
Oct 3, 2011, 6:53 AM HST
Expired
Oct 6, 2011, 3:31 AM HST
In force
69 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WHHW70 PHFO 030145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
345 PM HST SUN OCT 2 2011

...STRENGTHENING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS
MAINLY AROUND MAUI AND THE BIG ISLAND FROM MONDAY...

.SMALL CRAFT ADVISORY FROM MONDAY THROUGH MIDWEEK.

PHZ119>121-123-124-031445-
/O.NEW.PHFO.SC.Y.0039.111003T1900Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
345 PM HST SUN OCT 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 9 AM HST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 9 AM HST
THURSDAY. 

* WINDS AND SEAS...BEGINNING LATE MONDAY MORNING...EAST WINDS UP
  TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. SMALL CRAFT ADVISORY
  WINDS ARE EXPECTED TO BEGIN LATE MONDAY MORNING. ROUGH SEAS 7 TO
  12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
11 follow-up statements
909 
WHHW70 PHFO 031356
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
356 AM HST MON OCT 3 2011

...STRENGTHENING TRADE WINDS...

.SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY.

PHZ119>121-123-124-040300-
/O.CON.PHFO.SC.Y.0039.111003T1900Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
356 AM HST MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM HST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM HST THURSDAY. 

* WINDS AND SEAS...BEGINNING THIS MORNING...EAST WINDS UP TO 25 KNOTS.
  SEAS WILL BUILD TO HEIGHTS OF 8 TO 11 FEET OVER THE NEXT DAY OR
  SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
933 
WHHW70 PHFO 031653
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
653 AM HST MON OCT 3 2011

...STRENGTHENING TRADE WINDS...

.SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY.

PHZ119>121-123-124-040600-
/O.EXT.PHFO.SC.Y.0039.111003T1653Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
653 AM HST MON OCT 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM HST
THURSDAY. 

* WINDS AND SEAS...BEGINNING THIS MORNING...EAST WINDS UP TO 25 
  KNOTS. SEAS WILL BUILD TO HEIGHTS OF 8 TO 11 FEET OVER THE 
  NEXT DAY OR SO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DONALDSON
724 
WHHW70 PHFO 040103
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
303 PM HST MON OCT 3 2011

...LOCALLY STRONG TRADE WINDS...

.SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY.

PHZ119>121-123-124-041415-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
303 PM HST MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.


* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
228 
WHHW70 PHFO 040737
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
937 PM HST MON OCT 3 2011

...LOCALLY STRONG TRADE WINDS TO LINGER INTO THURSDAY...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-042045-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
937 PM HST MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
335 
WHHW70 PHFO 041333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST TUE OCT 4 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-050245-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST TUE OCT 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
891 
WHHW70 PHFO 050104
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
304 PM HST TUE OCT 4 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-051415-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
304 PM HST TUE OCT 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.


* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER
  MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DONALDSON
065 
WHHW70 PHFO 050737
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
937 PM HST TUE OCT 4 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-052045-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
937 PM HST TUE OCT 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
519 
WHHW70 PHFO 051332
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST WED OCT 5 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-060245-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 AM HST WED OCT 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
269 
WHHW70 PHFO 052026
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1026 AM HST WED OCT 5 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-060930-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
1026 AM HST WED OCT 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
996 
WHHW70 PHFO 060142
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST WED OCT 5 2011

...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING...

.SMALL CRAFT ADVISORY IN EFFECT.

PHZ119>121-123-124-061445-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 PM HST WED OCT 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY.

* WINDS AND SEAS...THROUGH THURSDAY MORNING...EAST WINDS UP TO 25
  KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

FOSTER
022 
WHHW70 PHFO 061331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST THU OCT 6 2011

PHZ119>121-123-124-061445-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 AM HST THU OCT 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE TWINDS AND SEAS HAVE DIMINISHED TO BELOW SMALL CRAFT CRITERIA.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 10:00 AM HST, 5 hours 45 minutes earlier.

Area forecast discussion, Oct 2, 10:00 AM HST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SUN OCT 2 2011

.SYNOPSIS...
SKIES WILL BE CLEAR TO PARTLY CLOUDY THROUGH THE WEEK. THE LIGHT
TRADE WINDS WILL STRENGTHEN FROM MONDAY INTO WEDNESDAY WHEN HIGH
PRESSURE MOVES NORTH OF THE ISLANDS. RAINFALL IS NOT EXPECTED TO
INCREASE UNTIL THE LATTER HALF OF THE WEEK.

&&
.DISCUSSION...
SATELLITE IMAGERY SHOWS NOTHING OUT OF THE ORDINARY OUT THERE THIS
MORNING...WITH BROKEN TO OVERCAST CLOUDS COLLECTED OVER WINDWARD
MOUNTAIN SLOPES AND CLEAR SKIES OR SCATTERED CLOUDS ELSEWHERE. THE
NEXRADS SHOW ISOLATED SHOWERS MAINLY OVER THE OPEN OCEAN.

NO CHANGE TO A STRAIGHT FORWARD FORECAST PACKAGE. A SURFACE HIGH
WILL BUILD NORTH OF THE ISLANDS MONDAY...BOOSTING THE TRADE WINDS
INTO THE MODERATE LOCALLY FRESH RANGE. A COLD FRONT RACING EASTWARD
FAR TO OUR NORTH WILL SHOVE THE HIGH TOWARD CALIFORNIA RESULTING IN
A SLACKENING OF THE PRESSURE GRADIENT AND A DROP IN WIND SPEED FROM
THURSDAY ONWARD. A MID-LEVEL RIDGE SITTING OVER THE STATE SHOULD
LIMIT SHOWERS TO LIGHT BRIEFLY MODERATE INTENSITIES. THE SHOWERS
WILL FAVOR THE USUAL WINDWARD AND MAUKA SECTIONS THROUGHOUT THE WEEK.

&&
.MARINE...
THE TRADE WINDS WILL PICK UP WHEN HIGH PRESSURE BUILDS TO THE NORTH.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE USUALLY WINDY
AREAS AROUND MAUI AND THE BIG ISLAND MONDAY THROUGH WEDNESDAY.

LONG-PERIOD FORERUNNERS WILL ARRIVE ALONG SOUTH-FACING SHORES EARLY
MONDAY. THE SOUTH SWELL WILL CONTINUE TO RISE...WITH SURF BUILDING
OVER THE 8-FOOT ADVISORY LEVEL TUESDAY AND WEDNESDAY. THE SWELL AND
SURF WILL SLOWLY LOWER THROUGH THE REST OF THE WEEK.

&&
.FIRE WEATHER...
THE KEETCH BYRAM DROUGHT INDEX /KBDI/ USED TO EVALUATE THE POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE STATE HAS RISEN TO
600 AT THE HONOLULU INTERNATIONAL AIRPORT. DUE TO A RATHER WET FIRST
HALF OF THE YEAR...THE KBDI REACHED THE 600 MARK TWO MONTHS LATER
THAN NORMAL. THE KBDI WILL LIKELY CONTINUE TO RISE IN THE NEAR
FUTURE...AND FUELS ACROSS ALL LEEWARD AREAS WILL REMAIN VERY DRY.
THERE IS A SLIGHT CHANCE RED FLAG WARNING CONDITIONS WILL BE REACHED
WHEN THE TRADE WINDS INCREASE ACROSS THE STATE IN THE FIRST PART OF
THIS WEEK.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

CRAIG

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 10:08 AM HSTRed Flag WarningHFO29 hr

Nearby

Small Craft Advisories in Hawaii, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.